# SDR CALA2016091400649

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 72,588 hours, 8,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EICAS DISPLAYED.  ACCOMPLISHED INTENT OF FIM TASK 33-51 TASK 801. OPS NORMAL . EICAS APPEARS AND CLEARS ALL NORMAL.
